| Catalog Number |
81660090S |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
06/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, the primary surgery was performed on (b)(6) 2025.Revision surgery was performed due to a cutout in the u-lag screw and damage to the u-blade.No further information was provided.
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Additional information has been requested and if received, will be provided in the supplemental report.